| Texto completo | |
| Autor(es): |
Reed, Bruce
;
Stein, Maya
Número total de Autores: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | JOURNAL OF GRAPH THEORY; v. 102, n. 4, p. 47-pg., 2022-10-07. |
| Resumo | |
In this paper and a companion paper, we prove that, if m $m$ is sufficiently large, every graph on m + 1 $m+1$ vertices that has a universal vertex and minimum degree at least L 2 m 3 <SIC> RIGHT FLOOR $\lfloor \phantom{\rule[-0.5em]{}{0ex}}\frac{2m}{3}\rfloor $ contains each tree T $T$ with m $m$ edges as a subgraph. Our result confirms, for large m $m$, an important special case of a recent conjecture by Havet, Reed, Stein and Wood. The present paper already contains an approximate version of the result. (AU) | |
| Processo FAPESP: | 19/13364-7 - Problemas extremais e estruturais em teoria dos grafos |
| Beneficiário: | Cristina Gomes Fernandes |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |